March 1, 2012
(NaturalNews) Marcus Garvey Academy in Detroit, Mich., and St. John Providence Health System are in hot water after a student was forcibly administered four vaccinations recently without her mother’s permission. WXYZ News 5 in Detroit reports that Sighle Kinney’s 14-year-old daughter was pulled out of class on January 30, 2012, and given vaccinations for hepatitis A, seasonal influenza, meningitis, and HPV (Gardasil) by nurses from St. John’s, despite Sighle’s previously-stated opposition to her daughter receiving medical treatments from the school.
According to reports, Sighle was not notified by either school or hospital officials of their intentions to administer vaccines to her daughter. Not only is Sighle opposed to the vaccines that were given, but she has expressed anger over the fact that officials deliberately ignored her written filing with the school not to administer any medical treatments without her expressed permission.
“She comes home, hands me the envelope with the shot record in it that they gave her at school. And when I looked at it I said, ‘What is this?’ And she was like ‘They gave me shots, and they took blood, and they took urine,'” explained Sighle about the situation with her daughter to WXYZ. “Why would they give you an HPV (vaccine)? I never wanted you to have an HPV (vaccine). And as far as you getting injections, you have your own private physician. I don’t need them to do that in school for you.”
Besides simple treatments like a bandage for a cut, for instance, or an aspirin for a headache, Sighle had explicitly told the school prior to the incident never to administer any medical treatments without her permission. She also told WXYZ that it was her intention to specifically protect her daughter from these vaccines, particularly the HPV vaccine, which is linked to thousands of permanent adverse reactions, and more than 100 deaths (http://sanevax.org/).
“I’m angry with everybody, because nobody called and asked me anything,” said Sighle. “St. John’s, they should have better nurses. How are you gonna overlook something that severe? This is my child, you injected my child with medicine that I never wanted her to have.”
Sighle says her daughter missed several days of school after getting the shots because of adverse reactions. According to Sighle, her daughter developed a severe rash all over her body, and is now concerned that other long-term health problems will emerge as a result of the vaccines.
Sources for this article include:
By the way, people who know what's coming are taking advantage of our healthy & delicious storable food!